Rendiconti del Circolo Matematico di Palermo

, Volume 44, Issue 3, pp 365–400

On the equation\(\Delta u + K\left( x \right)u^{\frac{{n + 2}}{{n - 2}} \pm \varepsilon ^2 } = 0\) inRninRn

  • Xuefeng Wang
  • Juncheng Wei
Article

DOI: 10.1007/BF02844676

Cite this article as:
Wang, X. & Wei, J. Rend. Circ. Mat. Palermo (1995) 44: 365. doi:10.1007/BF02844676

Copyright information

© Springer 1995

Authors and Affiliations

  • Xuefeng Wang
    • 1
  • Juncheng Wei
    • 2
  1. 1.Department of MathematicsTulane UniversityNew Orleans
  2. 2.School of MathematicsUniversity of MinnesotaMinneapolis
  3. 3.Department of MathematicsChinese University of Hong KongHong Kong

Personalised recommendations